# SDR FXGA20131125001

- Difficulty date: October 31, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N100CE
- Make and model: Doug C-118A
- Aircraft serial: 44662
- Aircraft time: 32,036 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE INBD END OF WING STRINGER 18L AT WS 287L.  REMOVED CORRODED STRINGER SECTION BETWEEN WS 281L & 336L & INSTALLED A NEW SECTION MANUFACTURED FROM EXTRUSION PN S1245691.
